Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 110, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 9, 2014, 5:32 PM MDT for Laramie County, Wyoming. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2014, 5:32 PM MDT (23:32 UTC)
- Expired
- Jul 9, 2014, 6:01 PM MDT
- In force
- 29 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 7 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 5:32 PM MDT | HAIL 1 | 7 N Cheyenne, WY | |
| Jul 9, 5:39 PM MDT | HAIL 0.5 | 7 Ne Cheyenne, WY | AND RAIN WAS FALLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 1806 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
244 WUUS55 KCYS 092332 SVRCYS WYC021-100030- /O.NEW.KCYS.SV.W.0110.140709T2332Z-140710T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 532 PM MDT WED JUL 9 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING... * UNTIL 630 PM MDT * AT 531 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH CHEYENNE...AND MOVING SOUTH AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THE SEVERE THUNDERSTORM WILL BE NEAR... FRONTIER PARK AROUND 545 PM MDT. CHEYENNE AROUND 550 PM MDT. ARCHER EXIT AROUND 555 PM MDT. OTHER LOCATIONS IN THE WARNING INCLUDE SOUTH GREELEY HIGHWAY. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 360 AND 374. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 10 AND 18. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4127 10484 4131 10470 4100 10442 4100 10486 TIME...MOT...LOC 2333Z 339DEG 14KT 4122 10477 HAIL...1.00IN WIND...<50MPH $$ RUBIN
2 follow-up statements
329
WWUS55 KCYS 092350
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT WED JUL 9 2014
WYC021-100030-
/O.CON.KCYS.SV.W.0110.000000T0000Z-140710T0030Z/
LARAMIE WY-
550 PM MDT WED JUL 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LARAMIE COUNTY UNTIL 630 PM MDT...
AT 547 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF ARCHER EXIT TO CHEYENNE...AND MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
ARCHER EXIT AROUND 555 PM MDT.
WINCHESTER HILLS SUBDIVISION AROUND 605 PM MDT.
WHEN THUNDER ROARS...MOVE INDOORS.
OTHER LOCATIONS IN THE WARNING INCLUDE SOUTH GREELEY HIGHWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4121 10484 4127 10467 4100 10442 4100 10486
TIME...MOT...LOC 2350Z 335DEG 20KT 4121 10461 4116 10476
HAIL...1.00IN
WIND...60MPH
$$
RUBIN601 WWUS55 KCYS 100001 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 601 PM MDT WED JUL 9 2014 WYC021-100011- /O.CAN.KCYS.SV.W.0110.000000T0000Z-140710T0030Z/ LARAMIE WY- 601 PM MDT WED JUL 9 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LARAMIE COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4121 10484 4127 10467 4100 10442 4100 10486 TIME...MOT...LOC 0001Z 335DEG 20KT 4115 10458 4110 10473 $$ RUBIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:43 PM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 9, 3:43 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 343 PM MDT WED JUL 9 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 342 PM MDT WED JUL 9 2014 THE SHORTWAVE FEATURE THAT BROUGHT SCATTERED SHOWERS AND TSTORMS TO THE EASTERN PLAINS THIS MORNING IS EVIDENT ON WATER VAPOR IMAGERY MOVING SOUTHEAST ACROSS THE CWA TODAY. THIS FEATURE IS RIDING ON THE EASTERN PERIPHERY OF THE UPPER LEVEL RIDGE SITUATED FROM MONTANA TO UTAH. ADDITIONAL MIDLEVEL ENERGY WILL CONTINUE TO APPROACH FROM THE WEST THIS AFTERNOON AND EVENING AND WILL INDUCE LEESIDE TROUGHING. LOOKING AT GUSTY EAST/SOUTHEAST SFC WINDS TO CONTINUE ACROSS THE PLAINS...TURNING PERHAPS MORE NORTHEAST OVER THE NEXT FEW HOURS ALONG THE CHEYENNE RIDGE ON THE NORTHERN EDGE OF A WEAK SFC LOW DEVELOPING WITHIN THE SFC TROUGH IN NORTHERN COLORADO. MODELS SHOW DEWPOINTS REMAINING IN THE LOW TO MID 50S ACROSS THE PLAINS...WITH RESULTANT SBCAPE VALUES OF BETWEEN 1000 AND 2000 J/KG. THEREFORE...WILL CONTINUE TO ADVERTISE ISOLATED TSTORMS...WITH A FEW STRONGER STORMS POSSIBLE THRU EARLY THIS EVENING WHERE DEEP LAYER SHEAR IS ON THE ORDER OF 30 TO 40KTS. STRONGER SFC CONVERGENCE IN EASTERN LARAMIE COUNTY/SOUTHERN NEBRASKA PANHANDLE BETWEEN THE ZONE OF SOUTHEASTERLY WINDS AND NORTHEASTERLY WINDS COULD FOCUS THE STRONGEST STORMS HERE. LOOKING AT LARGE HAIL THE MAIN THREAT OUT OF THESE STORMS...WITH GUSTY WINDS A SECONDARY CONCERN. FURTHER WEST ACROSS THE HIGH COUNTRY...MEAGER MIDLEVEL MOISTURE WILL COMBINE WITH LI VALUES RANGING FROM MINUS 1 TO MINUS 2 TO SUPPORT A FEW TSTORMS...ESPECIALLY OVER THE HIGH PEAKS. WINDS AT THE TOP OF THE MIXED LAYER WHICH WILL BE AROUND 550 TO 600 MB ARE ONLY ABOUT 15 TO 20 KTS...SO DO THINK GUSTY AND ERRATIC WINDS WILL BE AN ISSUE FROM TSTORMS BUT LIKELY ONLY AROUND 40 MPH OR SO. A SHORTWAVE RIDING ATOP THE RIDGE AND OVER WYOMING TONIGHT COULD MAINTAIN ISOLATED ACTIVITY...ESPECIALLY AS A WEAK LLVL JET DEVELOPS. THIS SHORTWAVE WILL FLATTEN THE RIDGE AXIS FOR THURSDAY...ALLOWING A BETTER FETCH OF MOISTURE AND STRONGER MIDLEVEL ENERGY TO MOVE OVERHEAD THROUGH THE DAY. THE LEESIDE SFC TROUGH WILL SHIFT EAST INTO NEBRASKA THRU THE MORNING WITH A WEAK COOL FRONT MOVING SOUTH ACROSS THE CWA IN THE AFTERNOON. LOOKING AT A MORE SCATTERED COVERAGE OF TSTORMS WITH COMBINATION OF SFC AND UPPER FORCING...AND MORE AVAILABLE MOISTURE. PWATS WILL INCREASE TO BE ROUGHLY 1 TO 1.3 INCHES BY THE LATE AFTERNOON...SO LOOKING AT MAINLY A THREAT FOR HEAVY RAIN AND PERHAPS SMALL TO MARGINALLY SEVERE HAIL WITH STORMS AHEAD OF THE FRONT. CONTINUED ENERGETIC AND VERY MOIST MONSOONAL FLOW WILL REMAIN OVERHEAD FOR FRIDAY...WITH PWATS INCREASING SLIGHTLY BEHIND THE SFC FRONT AS DEW POINTS INCREASE BACK INTO THE MID TO UPPER 50S/LOW 60S. SFC WINDS WILL SWITCH TO BECOME MORE UPSLOPE IN NATURE BEHIND THE FRONT AND AS A POTENT SHORTWAVE APPROACHES FROM THE WEST...INDUCING THE EASTERLY SFC WIND COMPONENT. FORECAST SOUNDINGS SHOW QUITE A MOIST PROFILE THROUGH THE ATMOSPHERIC COLUMN...WITH A BROADER COVERAGE OF SHOWERS AND TSTORMS EXPECTED WITH THE COMBINATION OF SFC AND MIDLEVEL FORCING. WITH THE MOIST PROFILE IN PLACE...EXPECT SOME OF THIS ACTIVITY TO PRODUCE MODERATE TO HEAVY RAIN. WINDS ALOFT WILL BE 15 TO 30 KTS...SO STORMS SHOULD MOVE AT A STEADY PACE EAST- NORTHEASTWARD. HOWEVER...STILL THINK SOME OF THE STRONGER ACTIVITY COULD PRODUCE ONE HALF INCH OR MORE OF QPF THROUGH FRIDAY AFTERNOON...BUT ANY FLASH FLOOD THREAT WILL DEPEND ON THURSDAYS ACTIVITY DUE TO THE RECENT DRY SPELL. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 342 PM MDT WED JUL 9 2014 UPPER HIGH OVER THE SOUTHERN PLAINS FRIDAY WILL RETROGRADE WEST DURING THE WEEKEND WITH THE UPPER FLOW OVER THE CWA GRADUALLY TURNING NW. THIS WILL ALLOW FOR SOME COOLER AIR TO SINK SE OVER THE PLAINS WITH THE EDGE OF THESE AIR MASSES BACKING UP AGAINST THE MTNS. NOT A LOT OF COOLING EXPECTED BUT UPSLOPE FLOW ASSOCIATED WITH THESE COMBINED WITH WEAK IMPULSES RIDING SE OVER THE REGION AND SOME MONSOONAL MOISTURE SHOULD KEEP CHANCES FOR MAINLY AFTERNOON AND EVENING CONVECTION GOING ACROSS MUCH OF THE CWA FOR MOST DAYS. DRIER CONDITIONS MAY ARRIVE BY WEDS AS BETTER MOISTURE MAY GET SUPPRESSED SOUTHWARD. TEMPERATURES WARM THROUGH THE PERIOD...GENERALLY IN THE VICINITY OF SEASONAL AVERAGES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY MORNING) ISSUED AT 1118 AM MDT WED JUL 9 2014 VFR EXPECTED OVERALL THROUGH THE PERIOD WITH WNW FLOW ALOFT OVER THE REGION. A FEW SHOWERS OR TSTMS MAY DEVELOP THIS AFTERNOON THEN END THIS EVENING. && .FIRE WEATHER... ISSUED AT 342 PM MDT WED JUL 9 2014 DRY AND BREEZY CONDITIONS WILL CONTINUE WEST OF THE LARAMIE RANGE THIS AFTERNOON...WITH HUMIDITIES RANGING FROM 10 TO 20 PERCENT ACROSS THE LOWER ELEVATIONS AND GUSTS 20 TO 30 MPH. ALSO...ISOLATED SHOWERS AND TSTORMS HAVE DEVELOPED OVER THE HIGH PEAKS...AND WILL PRODUCE GUSTY DOWNDRAFT WINDS AND LIGHT RAIN THROUGH THIS AFTERNOON. FURTHER EAST...SHOWERS AND TSTORMS WILL EXPAND IN COVERAGE THRU THE LATE AFTERNOON...WITH HUMIDITIES REMAINING 20 PERCENT OR HIGHER. AN ENERGETIC MONSOON FLOW PATTERN WILL THEN OCCUR OVER THE DISTRICT THE NEXT FEW DAYS...WITH INCREASING MOISTURE PRODUCING ISOLATED TO SCATTERED TSTORMS THROUGH THE END OF THE WEEK. THIS ACTIVITY LOOKS TO PRODUCE WETTING RAINS...WITH SOME LOCATIONS IN SOUTHEAST WYOMING POTENTIALLY RECEIVING ONE HALF INCH OF QPF OR MORE ON FRIDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RJM LONG TERM...RE AVIATION...RE FIRE WEATHER...RJM
Hazardous weather outlook, Jul 9, 5:29 PM MDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 529 PM MDT WED JUL 9 2014 WYZ101>119-102330- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 529 PM MDT WED JUL 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING MAINLY SOUTH OF A RAWLINS TO TORRINGTON LINE. LIGHT RAIN...GUSTY WINDS UP TO 40 MPH AND PERHAPS SOME SMALL HAIL ARE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST ON THURSDAY THROUGH TUESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER MODERATE TO HEAVY RAIN IS POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-102330- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 529 PM MDT WED JUL 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING...MAINLY IN THE SOUTHERN HALF OF THE PANHANDLE. A FEW STORMS MAY BE SEVERE...CONTAINING LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST ON THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS MAY BECOME STRONG ON THURSDAY AND FRIDAY CONTAINING SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 9, 4:43 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 443 PM MDT WED JUL 9 2014 WYZ117-118-092330- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 443 PM MDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 530 PM MDT... AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF WHITAKER...OR 24 MILES NORTH OF CHEYENNE...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL NORTHERN LARAMIE COUNTY THROUGH 530 PM MDT RURAL CENTRAL LARAMIE COUNTY THROUGH 530 PM MDT THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 31 AND 39. WHEN THUNDER ROARS...MOVE INDOORS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4156 10456 4128 10469 4146 10494 4155 10490 TIME...MOT...LOC 2243Z 292DEG 9KT 4148 10481 RUBIN
Local storm report, Jul 9, 4:47 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
447 PM MDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 2 N BUSHNELL 41.26N 103.89W
07/09/2014 M1.00 INCH KIMBALL NE LAW ENFORCEMENT
&&
DDEALLocal storm report, Jul 9, 4:57 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 10 S DIX 41.09N 103.49W
07/09/2014 E0.75 INCH KIMBALL NE LAW ENFORCEMENT
HAIL WAS REPORTED AS DIME SIZE.
&&
DDEALLocal storm report, Jul 9, 5:06 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
506 PM MDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 10 SE KIMBALL 41.13N 103.52W
07/09/2014 E1.00 INCH KIMBALL NE TRAINED SPOTTER
&&
GARMONSpecial weather statement, Jul 9, 5:24 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 524 PM MDT WED JUL 9 2014 WYZ118-100015- CENTRAL LARAMIE COUNTY WY- 524 PM MDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 615 PM MDT... AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORTH CHEYENNE...OR 8 MILES NORTH OF CHEYENNE...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... NORTH CHEYENNE AROUND 535 PM MDT. FRONTIER PARK AROUND 555 PM MDT. CHEYENNE AROUND 600 PM MDT. ARCHER EXIT AROUND 605 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 360 AND 373. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 10 AND 20. WHEN THUNDER ROARS...MOVE INDOORS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4114 10457 4111 10485 4129 10484 4130 10474 TIME...MOT...LOC 2324Z 343DEG 10KT 4126 10479 RUBIN
Special weather statement, Jul 9, 5:26 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 526 PM MDT WED JUL 9 2014 NEZ054-100015- KIMBALL NE- 526 PM MDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR KIMBALL COUNTY UNTIL 615 PM MDT... AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLIVER CAMPGROUND...OR 10 MILES WEST OF KIMBALL...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... KIMBALL AROUND 545 PM MDT. KIMBALL AIRPORT AROUND 550 PM MDT. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 13 AND 24. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4115 10344 4100 10362 4129 10391 4134 10386 TIME...MOT...LOC 2326Z 311DEG 22KT 4127 10382 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 3:16 PM MDT | Special Weather Statement | CYS | Laramie | 44 min |
| Jul 9, 3:28 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
| Jul 9, 3:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 43 min |
| Jul 9, 4:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 64 min |
| Jul 9, 4:43 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
| Jul 9, 5:24 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.